# SDR AWXA0001727

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,733 hours, 34,944 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C3805810
- Part serial: 0792
- Condition: Failed
- Location: Nr 1 Slat
- Part time: 44,960 hours, 32,443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK, AFTER TAKEOFF THE FLAPS WERE RETRACTED BUT L/E FLAPS TRANSIT LIGHT ON FORWARD PANEL AND NR 1 SLAT INDICATOR ON THE OVERHEAD PANEL REMAINED ILLUMINATED.  FLAPS WERE CYCLED BACK TO 1 & THEN UP SEVERAL TIMES.  PILOT VISUALLY CONFIRMED THAT NR 1 SLAT WAS STILL EXTENDED APPROX 1.5 INCH; THIS WAS THE CASE ON EACH TRY.  THE AIRCRAFT RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  IN PHX MAINTENANCE TROUBLESHOT AND CONFIRMED THE SLAT ACTUATOR WOULDN''''T FULLY RETRACT.  THE NR 1 ACTUATOR WAS REPLACED AND ALL FUNCTIONAL CHECKS WERE GOOD.
